Hartogs-Bochner type theorem in projective space

Frédéric Sarkis Université Lille I, UFR de Mathématiques

TBD mathscidoc:1701.332999

Arkiv for Matematik, 41, (1), 151-163, 2000.12
We prove the following Hartogs-Bochner type theorem: Let M be a connected C^{2}hypersurface of P_{n}(C) (n≥2) which divides P_{n}(C) in two connected open sets Ω_{1}and Ω_{2}. Suppose that M has at most one open CR orbit. Then there exists i∈{1,2} such that C^{1}CR functions defined on M extends holomorphically to Ω_{$i$}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:06 uploaded by arkivadmin ] [ 453 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{frédéric2000hartogs-bochner,
  title={Hartogs-Bochner type theorem in projective space},
  author={Frédéric Sarkis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203606669112808},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={1},
  pages={151-163},
  year={2000},
}
Frédéric Sarkis. Hartogs-Bochner type theorem in projective space. 2000. Vol. 41. In Arkiv for Matematik. pp.151-163. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203606669112808.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved